S., Mehrkanoon and Abdul Majid, Zanariah and Suleiman, Mohamed (2010) Variable steps implicit block multistep method for solving first order ODEs. Journal of Computational and Applied Mathematics, 233 (9). 2387 -2394. ISSN 0377-0427
Full text not available from this repository.
Official URL: http://dl.acm.org/citation.cfm?id=1698582
A new four-point implicit block multistep method is developed for solving systems of first-order ordinary differential equations with variable step size. The method computes the numerical solution at four equally spaced points simultaneously. The stability of the proposed method is investigated. The Gauss-Seidel approach is used for the implementation of the proposed method in the PE(CE)^m mode. The method is presented in a simple form of Adams type and all coefficients are stored in the code in order to avoid the calculation of divided difference and integration coefficients. Numerical examples are given to illustrate the efficiency of the proposed method.
|Keyword:||Block method; Variable step size; Ordinary differential equations|
|Subject:||Differential equations - Numerical solutions|
|Faculty or Institute:||Faculty of Science|
|Publisher:||Elsevier Science Publishers|
|Deposited By:||Najwani Amir Sariffudin|
|Deposited On:||15 Dec 2011 04:11|
|Last Modified:||17 Dec 2012 01:46|
Repository Staff Only: item control page
Document Download Statistics
This item has been downloaded for since 15 Dec 2011 04:11.